Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A representation theorem for stationary Markov chains


Author: D. L. Hanson
Journal: Bull. Amer. Math. Soc. 69 (1963), 465-466
DOI: https://doi.org/10.1090/S0002-9904-1963-10967-2
MathSciNet review: 0149556
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. R. Blum and D. L. Hanson, On the representation problem for stationary stochastic processes with trivial tail field, University of New Mexico Tech. Rept. No. 29, March 1963.
  • 2. D. L. Hanson, On the representation problem for stationary stochastic processes with trivial tail field, J. Math. Mech. 12 (1963), 293-301. MR 146896
  • 3. M. Rosenblatt, Stationary processes as shifts of functions of independent random variables, J. Math. Mech. 8 (1959), 665-681. MR 114249
  • 4. M. Rosenblatt, Stationary Markov chains and independent random variables, J. Math. Mech. 9 (1960), 945-949. MR 166839


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10967-2

American Mathematical Society